# SDR SWAA2025033119438

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 76,774 hours, 45,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE COVER REAR GIRT BAR BRACKET BROKEN<[01] RESECURE L1 DOOR REAR GIRT BAR BRACKET PER SRM 51-40-02. OPS CK GOOD.
